zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability and stabilization of continuous-time singular hybrid systems. (English) Zbl 1166.93365
Summary: The problems of stability and state feedback stabilization for a class of continuous-time singular hybrid systems are investigated. A new sufficient and necessary condition for a continuous-time singular hybrid system to be regular, impulse-free and stochastically stable is proposed in terms of a set of coupled strict linear matrix inequalities. Moreover, a new sufficient and necessary condition is presented for the existence of the state feedback controller in terms of a set of coupled strict matrix inequalities. Finally, a numerical example is given to illustrate the effectiveness of the obtained theoretical results.

93D15Stabilization of systems by feedback
60J75Jump processes
15A39Linear inequalities of matrices
93E15Stochastic stability
Full Text: DOI
[1] Boukas, E. K.: On robust stability of singular systems with random abrupt changes, Nonlinear analysis 63, No. 3, 301-310 (2005) · Zbl 1089.34046 · doi:10.1016/j.na.2005.03.110
[2] Boukas, E. K.: Static output feedback control for stochastic hybrid systems: LMI approach, Automatica 42, No. 1, 183-188 (2006) · Zbl 1121.93365 · doi:10.1016/j.automatica.2005.08.012
[3] Boukas, E. K.: Stabilization of stochastic singular nonlinear hybrid systems, Nonlinear analysis 64, No. 2, 217-228 (2006) · Zbl 1090.93048 · doi:10.1016/j.na.2005.05.066
[4] Boukas, E. K.: Control of singular systems with random abrupt changes, Communications and control engineering (2008) · Zbl 1251.93001
[5] Boukas, E. K.; Liu, Z. K.; Liu, G. X.: Delay-dependent robust stability and H$\infty $control of jump linear systems with time-delay, International journal of control 74, 329-340 (2001) · Zbl 1015.93069 · doi:10.1080/00207170010008752
[6] Boukas, E. K.; Shi, P.: Stochastic stability and guaranteed cost control of discrete-time uncertain systems with Markovian jumping parameters, International journal of robust nonlinear control 8, 1155-1167 (1998) · Zbl 0918.93060 · doi:10.1002/(SICI)1099-1239(1998110)8:13<1155::AID-RNC380>3.0.CO;2-F
[7] Dai, L.: Singular control systems, Lectures notes in control and information sciences 118 (1989)
[8] De Souza, C. E.: Robust stability and stabilization of uncertain discrete-time Markovian jump linear systems, IEEE transactions on automatic control 51, No. 5, 836-841 (2006)
[9] Lam, J.; Shu, Z.; Xu, S.; Boukas, E. -K.: Robust H$\infty $control of descriptor discrete-time Markovian jump systems, International journal of control 80, No. 3, 374-385 (2007) · Zbl 1120.93057 · doi:10.1080/00207170600999322
[10] Liu, H.; Sun, F.; Boukas, E. K.: Robust control of uncertain discrete-time Markovian jump systems with actuator saturation, International journal of control 79, No. 7, 805-812 (2006) · Zbl 05062605
[11] Mahmoud, M.; Al-Sunni, F.; Shi, Y.: Dissipativity results for linear singular time-delay systems, International journal of innovative computing information and control 4, No. 11, 2833-2846 (2008)
[12] Masubuchi, I.; Kamime, Y.; Ohara, A.; Suda, N.: H$\infty $control for descriptor systems: A matrix inequalities approach, Automatica 3, No. 4, 669-673 (1997) · Zbl 0881.93024 · doi:10.1016/S0005-1098(96)00193-8
[13] Shi, P.; Boukas, E. K.: H$\infty $control for Markovian jumping linear systems with parametric uncertainty, Journal of optimization theory and applications 95, No. 1, 75-99 (1997) · Zbl 1026.93504 · doi:10.1023/A:1022683311870
[14] Shi, P.; Boukas, E. K.; Agarwal, R. K.: Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay, IEEE transactions on automatic control 44, No. 11, 2139-2144 (1999) · Zbl 1078.93575 · doi:10.1109/9.802932
[15] Shi, P.; Xia, Y.; Liu, G. P.; Rees, D.: On designing of sliding mode control for stochastic jump systems, IEEE transactions on automatic control 51, No. 1, 97-103 (2006)
[16] Uezato, E., &amp; Ikeda, M. (1999). Strict LMI conditions for stability, robust stabilization, and H\infty control of descriptor systems. In Proceedings of the 38th IEEE conference on decision and control (pp. 4092-4097)
[17] Xia, Y.; Jia, Y.: H$\infty $output feedback control of singular systems with time delay, Control theory and applications 20, 323-328 (2003)
[18] Xia, Y.; Shi, P.; Liu, G.; Rees, D.: Robust mixed H2/H$\infty $state-feedback control for continuous-time descriptor systems with parameter uncertainties, Circuits systems signal processing 24, No. 4, 431-443 (2005) · Zbl 1136.93338 · doi:10.1007/s00034-004-0917-2
[19] Xia, Y.; Zhang, J.; Boukas, E. K.: Control for discrete singular hybrid systems, Automatica 44, 2635-2641 (2008) · Zbl 1155.93359 · doi:10.1016/j.automatica.2008.02.027
[20] Xu, S.; Chen, T.; Lam, J.: Robust H$\infty $filtering for uncertain Markovian jump systems with mode-dependent time delays, IEEE transactions on automatic control 48, No. 5, 900-907 (2003)
[21] Xu, S.; Lam, J.: Robust control and filtering of singular systems, (2006) · Zbl 1114.93005
[22] Xu, S.; Lam, J.: Reduced-order H$\infty $filtering for singular systems, Systems & control letters 56, No. 1, 48-57 (2007) · Zbl 1120.93321
[23] Xu, S.; Lam, J.; Zou, Y.: H$\infty $filtering for singular systems, IEEE transactions on automatic control 48, No. 12, 2217-2222 (2003)
[24] Xu, S.; Song, B.; Lu, J.; Lam, J.: Robust stability of uncertain discrete-time singular fuzzy systems, Fuzzy sets and systems 158, No. 20, 2306-2316 (2007) · Zbl 1122.93065 · doi:10.1016/j.fss.2007.05.008
[25] Yue, D.; Han, Q. -H.: Delay-dependent robust H$\infty $controller design for uncertain descriptor systems with time-varying discrete and distributed delays, IEE Proceedings - control theory & applications 152, No. 6, 628-638 (2005)
[26] Zhang, L.; Huang, B.; Lam, J.: LMI synthesis of H2 and mixed H2/H$\infty $controllers for singular systems, IEEE transactions on circuits and systems II 50, No. 9, 615-626 (2003)
[27] Zhong, X.; Xing, H.; Fujimoto, K.: Sliding mode variable structure control for uncertain stochastic systems, International journal of innovative computing, information and control 3, No. 2, 397-406 (2007)